Hello, I had sculptra and artefill (at difference times) injected in both sides of my chin area a couple of years ago. Recently, I had a series of lumps followed by this deep depression on one side and discoloration on the other. Juvederm will not fix the depression. I'm not sure if I'm looking at scleroderma from the filler or something else. Please help. I'm not sure who to go to or how to proceed.
Could Artefill/Sculptra to Chin Area Cause Skin Disease? (photo)
Doctor Answers (1)
Problem after Artefill and Sculptra to chin
I don't think that having had Artefill and Sculptra to your chin caused any disease. You do have an issue from the treatments, but not caused by disease. It would be helpful to actually examine you to determine what might be going on. Are there still palpable lumps under your skin in the area where you have the depression? I would recommend seeing a physician experienced in using Artefill and Sculptra and have he or she examine you. It is possible that there are some treatments that could be helpful.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.